# SDR AWXA0000624

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830
- Condition: Damaged
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT E&E DOOR OUTER SKIN DOUBLER HAS IMPACT DAMAGE AT RT FWD CORNER.  REMOVED DAMAGED DOUBLER, FABRICATED REPAIR PARTS IAW 737 SRM 53-00-3, INSTALLED PARTS IAW SRM 51-30-2.
